# SDR V2JA201201160020

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N149SL
- Make and model: Piagio P180
- Aircraft serial: 1077
- Aircraft time: 7,375 hours, 5,587 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

UNCOMMANDED AUTOFEATHER ON RT ENG DURING APPROACH.  SYS DEACTIVATED, ACFT LANDED WITHOUT INCIDENT.  ADJUSTED AUTOFEATHER CAM SWITCHES IAW MM 76-11-00.  OPS CHECKED GOOD.
